I have been taking the new xenadrine xtreme fx weight loss for women and have been experiencing some side effects. I am on day 10 and taking the dose of 3 pills twice a day. I felt fine the first few days but haven't felt the best since around day 6. I am lactose intolerent and just assumed that the xenadrine was making it worse even when i would take my lactose pills so i stopped drinking milk completely, but it has not helped. Ive been experiencing fatigue, nausea, and the shakes. Im planning on stopping these pills if i continue to feel this way tomorrow. Im curious if anyone else has been experiencing the same effects and if it stopped. I was really hopeful that these pills would help boost my energy and help me lose weight but ive just felt more tired and seen no weight loss, just a loss of appetite from the nausea.
I am also trying to quit smoking and have cut down quite a bit but in the last two days each time ive had a cigarette i had to throw up. Could the xenadrine be causing this?
I appreciate any comments/advise